Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Permutation properties of the polynomials $ 1+x+\cdots+x\sp k$ over a finite field

Author: Rex Matthews
Journal: Proc. Amer. Math. Soc. 120 (1994), 47-51
MSC: Primary 11T06
MathSciNet review: 1165062
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a polynomial of the shape $ 1 + x + \cdots + {x^k}$ is a permutation polynomial over a finite field $ {\mathbb{F}_q}$ of odd characteristic $ p$ if and only if $ k \equiv 1\bmod p(q - 1)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11T06

Retrieve articles in all journals with MSC: 11T06

Additional Information

PII: S 0002-9939(1994)1165062-2
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia